# SDR SIMA20240508002

- Difficulty date: May 8, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 14,253 hours, 9,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN EMERGENCY LIGHT STRIP #4 IS FADED REQUIRING REPLACEMENT. COMPLETE:INSTALLED NEW EMERGENCY LIGHT STRIP IAW AMM 33-50-21.
